# SDR SWIA2020031049214

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS605.00 FRAME IS CORRODED FROM LH STGR25 TO RH STGR24. FAGGED & CIRCLED WITH GREASE PENCIL.   (C CHECK) RO 3/7/2020     BLENDED OUT CORROSION ON FS 605 LOWER FRAME AS MARKED BETWEEN STRINGER 25L TO 24R REF CRJ 200 SRM. ORIGINAL THICKNESS OF FS 605 LOWER FRAME SECTOR IS .050", AMOUNT REMAINING IS .045" REF NDT, MAX ALLOWABLE IS 10% OR .005" AND WITHIN LIMITS FOR MATERIAL LOSS, HOWEVER CORROSION WAS FOUND ON TWO ELEMENTS AND JUST OVER 30% LENGTH OF FRAME THEREFORE OUT OF LIMITS REF CRJ 200 SRM. RECEIVED AND COMPLIED WITH BOMBARDIER REO. PRESSURE LEAK CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
